I have been on estrogen for 18 years (don't ask), the doctors screwed up. Most of the time I was on Ogen. For the past several years I have been on bioidentical hormones. Now saliva testing is showing my levels of estradial and estrone and progesterone as too high. My doctor feels it's time to wean me off, and I agree although I'm scared of it. The lower I go on estrogen, the more depressed I am and I am prone to severe depression and don't want to go there again. My doc decided to try the Vivelle Dot, .05 strength. I did this yesterday. I had it on for three hours, and after the first one started all kinds of awful side effects. I called a pharmacist (weekend...can't get the doc) and he advised to take it off...I did....have been sick for two days now and have no other estrogen to take until I try and get the doc tomorrow and hope the compounding pharmacy can get what she decides to do made quickly and shipped to me. Meanwhile, I'm in for a rough road for a few days. I'm looking for people who have tried the Vivelle Dot and what their experiences were or are, and also people who have weaned off estrogen and their story. Thank you so much...I'm scared I'll wean off estrogen and be depressed forever.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...